Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is indigestion a side effect of esterified estrogens/methyltestosterone?

Premium Questions

Dr. Ajit Naniksingh Kukreja MD

for indigestion/ gas problem . Which would be better either uulgel/digene/gelucil with less side effects and also ... View answer

Answered by : Dr. Ajit Naniksingh Kukreja ( Gastroenterologist)
Dr.  Abhishek Kapoor MD

I started taking Deprakote in February and it has helped with my mood swings. However, I've also experienced many of the side effects since that time. Recently the stomach pain, indigestion and lodging... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.    Muhammad Ahmad MD

leg. I started taking 4 pills, 1 every 6 hours; however, due to some nasty side effects, I took 3 pills a day until I was finished with all pills. My side effects were nausea all day long,... View answer

Answered by : Dr. Muhammad Ahmad ( General & Family Physician)
Dr.     Alexander H. Sheppe MD

beat. I m talking Wellbutrin but it s been over a year I doubt it s from its side. effects. I also feel ... happening for days. I also have indigestion occasional heart burn and I m constantly burping... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Gursimran Kaur MD

now...is it too harmful...or will it cause serious side effect on baby??please tell I m worried a lot ...Hello doc, I am 2 and half months pregnant..today I felt severe gas n indigestion and bymistake... View answer

Answered by : Dr. Gursimran Kaur ( OBGYN)

Public Forum Discussions

Dr.  Shinas Hussain MD

my dr. put me on estradiol 2 mg and then she put me on esterified estrogen .625/1.25 mg ... but she wants me to alternate it like take the estradiol one day and then the next day take the esterified ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  Monish De MD

Hi I m on clindamycin Hcl 300 mg evey 8 hours. I take with some food bu have diarrhea and indigestion for several hours after each dose along with itchy Bernie eyes are these all side effects ... View answer

Answered by : Dr. Monish De ( Oncologist)
Dr.  Shinas Hussain MD

indigestion with the doses. Is it normal to have new side effects crop up like this? Diet hasn t changed. Nothing has changed except this indigestion. I take a couple of Tums but that doesn t... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Akhtarhusian GHAUSI MD

and then I felt they had gone silent ... But.. I have been experiencing indigestion stomach rumbling and some yucky stomach fluid regurgitating into my mouth. I was thinking that this was a side... View answer

Answered by : Dr. Akhtarhusian GHAUSI ( General & Family Physician)
Dr. Arihant Pandey MD

was high until my new doctor told me .. now I read the side effects and I am horrified .. I am becoming constipated; I have night-time gas; I am constipated (I was before, now it s WORSE); I have... View answer

Answered by : Dr. Arihant Pandey ( General & Family Physician)